Advanced

Surviving conduction symmetries in non-linear response

Marlow, CA; Löfgren, Anneli LU ; Shorubalko, Ivan LU ; Taylor, RP; Omling, Pär LU ; Samuelson, Lars LU and Linke, H (2003) In Superlattices and Microstructures 34(3-6). p.173-177
Abstract
In linear response, the electric conductance of mesoscopic, two-terminal devices is symmetric with respect to the direction of an external magnetic field. The conductance symmetry, in general, breaks down in the non-linear regime of transport. Here we consider semiconductor quantum dots and show certain symmetries survive in the non-linear conductance with respect to the bias voltage and magnetic field that can be measured. (C) 2004 Published by Elsevier Ltd.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Superlattices and Microstructures
volume
34
issue
3-6
pages
173 - 177
publisher
Elsevier
external identifiers
  • wos:000223571600007
  • scopus:3242677871
ISSN
0749-6036
DOI
language
English
LU publication?
yes
id
e1600c23-47c6-4c74-a258-35afcf0c12a0 (old id 268267)
date added to LUP
2007-09-18 07:32:11
date last changed
2018-05-29 11:47:55
@article{e1600c23-47c6-4c74-a258-35afcf0c12a0,
  abstract     = {In linear response, the electric conductance of mesoscopic, two-terminal devices is symmetric with respect to the direction of an external magnetic field. The conductance symmetry, in general, breaks down in the non-linear regime of transport. Here we consider semiconductor quantum dots and show certain symmetries survive in the non-linear conductance with respect to the bias voltage and magnetic field that can be measured. (C) 2004 Published by Elsevier Ltd.},
  author       = {Marlow, CA and Löfgren, Anneli and Shorubalko, Ivan and Taylor, RP and Omling, Pär and Samuelson, Lars and Linke, H},
  issn         = {0749-6036},
  language     = {eng},
  number       = {3-6},
  pages        = {173--177},
  publisher    = {Elsevier},
  series       = {Superlattices and Microstructures},
  title        = {Surviving conduction symmetries in non-linear response},
  url          = {http://dx.doi.org/},
  volume       = {34},
  year         = {2003},
}